Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 35, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 30, 2016, 8:20 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 8:20 PM CDT (01:20 UTC)
- Expired
- Mar 31, 2016, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:30 AM CDT | FLASH FLOOD | Manila, AR | HIGH WATER OVER 6 INCHES DEEP IN RESIDENTIAL AREAS OF MANILA. |
| Mar 31, 1:34 AM CDT | FLASH FLOOD | Trumann, AR | OZARK ST BLOCKED OFF DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 250 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WGUS54 KMEG 310120
FFWMEG
ARC031-093-111-310415-
/O.NEW.KMEG.FF.W.0035.160331T0120Z-160331T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 1115 PM CDT
* AT 820 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JONESBORO...BLYTHEVILLE...TRUMANN...GOSNELL...MANILA...MARKED
TREE...HARRISBURG...LAKE CITY...LEACHVILLE...LEPANTO...BAY...
MONETTE...CARAWAY...TYRONZA...KEISER...DYESS...DELL...LITTLE
RIVER...ETOWAH AND BLACK OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3547 9104 3562 9067 3597 9047 3597 9039
3599 9039 3600 9037 3598 8989 3544 9025
3545 9061 3544 9103
$$1 follow-up statement
979
WGUS54 KMEG 310402
FFWMEG
ARC031-093-111-310715-
/O.EXT.KMEG.FF.W.0035.000000T0000Z-160331T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 215 AM CDT
* AT 1101 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JONESBORO...BLYTHEVILLE...TRUMANN...GOSNELL...MANILA...MARKED
TREE...HARRISBURG...LAKE CITY...LEACHVILLE...LEPANTO...BAY...
MONETTE...CARAWAY...TYRONZA...KEISER...DYESS...DELL...LITTLE
RIVER...ETOWAH AND BLACK OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3547 9104 3562 9067 3597 9047 3597 9039
3599 9039 3600 9037 3598 8989 3544 9025
3545 9061 3544 9103
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:51 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 30, 6:51 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT WED MAR 30 2016
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 412 PM CDT WED MAR 30 2016/
DISCUSSION...WATER VAPOR SATELLITE TRENDS INDICATE A SHORTWAVE
TROUGH BEGINNING TO MOVE FROM THE SOUTHERN PLAINS INTO WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY. THIS HAS RESULTED IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS OVER
ARKANSAS...NORTHEAST TEXAS...AND SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE REMAINDER OF THE LOWER MISSISSIPPI
VALLEY. AS OF 3 PM CDT...TEMPERATURES ACROSS THE MID SOUTH ARE IN
THE 70S AT MOST LOCATIONS WITH 60S OCCURRING ACROSS PORTIONS OF
NORTHEAST ARKANSAS WHERE THUNDERSTORMS HAVE COOLED THE AIR. SEVERE
THUNDERSTORM POTENTIAL TONIGHT AND AGAIN ON THURSDAY ALONG WITH
HEAVY RAINFALL POTENTIAL ARE THE PREDOMINANT CHALLENGES IN THIS
AFTERNOON/S FORECAST.
STRONG SOUTHERLY WINDS ON THE BACK SIDE OF HIGH PRESSURE HAS
ADVECTED LOW LEVEL MOISTURE UP FROM THE GULF OF MEXICO. SURFACE
DEWPOINTS HAVE ALREADY RISEN INTO THE 50S AND WILL LIKELY RISE
INTO THE 60S BY TONIGHT. INSTABILITY IS EXPECTED TO BE INITIALLY
ELEVATED TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT.
SOME UNCERTAINTY STILL REMAINS TO HOW THE OVERALL CONVECTIVE
ACTIVITY WILL EVOLVE INTO THE OVERNIGHT HOURS AS SEVERAL
SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. LATEST THINKING IS A POTENTIAL FOR
MORE ORGANIZED ACTIVITY TO DEVELOP ACROSS ARKANSAS/LOUISIANA
LATER TONIGHT AND MOVE TOWARDS THE MID SOUTH OVERNIGHT TOWARDS
THURSDAY MORNING. FAVORABLE UPPER LEVEL DIVERGENCE...STEEP MID
LEVEL LAPSE RATES...AND FAVORABLE 0-6 KM SHEAR SUGGEST THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...SUFFICIENT DIRECTIONAL SHEAR WITH 0-1 KM STORM
RELATIVE HELICITY VALUES IN EXCESS OF 300 M2/S2 INDICATE A
POTENTIAL FOR TORNADOES EMBEDDED WITHIN LINE SEGMENTS IF STORMS
CAN BECOME SURFACE BASED.
THE TORNADIC THREAT SHOULD GRADUALLY DIMINISH THURSDAY MORNING AS
DIRECTIONAL SHEAR WEAKENS THROUGHOUT THE DAY. HOWEVER...SHORT TERM
MODELS INDICATE INCREASED INSTABILITY WITH VALUES APPROACHING OR
EXCEEDING 2000 J/KG AFTER THE INITIAL MORNING ACTIVITY MOVES OUT
AND ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT FOR ANY ADDITIONAL ACTIVITY THAT BECOMES SEVERE ON
THURSDAY...ESPECIALLY TOWARDS THURSDAY AFTERNOON/EVENING AS A COLD
FRONT FINALLY PUSHES THROUGH THE MID SOUTH BY THURSDAY NIGHT.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...HEAVY RAINFALL IS
POSSIBLE ESPECIALLY IF THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREAS WITH AMOUNTS AVERAGING BETWEEN 2-4 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH FOR ALONG AND SOUTH
OF I-40 REMAINS IN EFFECT THROUGH THURSDAY EVENING.
HIGH PRESSURE WILL GRADUALLY RETURN TO THE MID SOUTH FOR FRIDAY
BEHIND THE COLD FRONT...BRINGING MAINLY RAIN FREE WEATHER TO THE
REGION THROUGH THE WEEKEND. LONG TERM MODELS SUGGEST A COLD FRONT
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MAY MOVE ACROSS THE REGION
EARLY NEXT WEEK BRINGING ISOLATED/SCATTERED SHOWER/THUNDERSTORM
CHANCES BACK TO THE MID SOUTH.
CJC
&&
.AVIATION...
00Z TAFS
SEVERAL ROUNDS OF CONVECTION EXPECTED OVER THE NEXT 24 HOURS. FOR
MEM... FOLLOWED RECENT HRRR SOLUTIONS WITH RESPECT TO COVERAGE AND
TIMING. ISOLATED TO SCATTERED TSRA EXPECTED AFTER 02Z...WITH
STRONGER FORCING AROUND 05Z RESULTING IN INCREASED COVERAGE AND
INTENSITY. BULK OF TSRA EXPECTED TO BE EAST OF THE MEM TRACON BY
OVERNIGHT OUTBOUND PUSH.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CRITTENDEN-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Mar 30, 4:19 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 419 PM CDT WED MAR 30 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-311215- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 419 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE FROM PARAGOULD ARKANSAS TO HOUSTON MISSISSIPPI. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT AND MOVE ACROSS THE MID SOUTH. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THUNDERSTORMS THAT REACH SEVERE LIMITS TONIGHT. A SECONDARY THREAT FOR TORNADOES IS POSSIBLE FOR PORTIONS OF EAST ARKANSAS...SOUTHWEST TENNESSEE...AND PORTIONS OF NORTHWEST MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL AND FLASH FLOODING IS ALSO LIKELY AND A FLASH FLOOD WATCH REMAINS IN EFFECT. 2 TO 4 INCHES OF RAINFALL IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SEVERE THREAT MAY BE ONGOING THURSDAY MORNING AS A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS ACROSS PORTIONS OF THE MID-SOUTH. ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED THURSDAY AFTERNOON AND THURSDAY NIGHT WITH LARGE TO VERY LARGE HAIL...AND DAMAGING WINDS THE PREDOMINANT THREATS DURING THIS PERIOD. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS TONIGHT THROUGH THURSDAY NIGHT.
In the hours before
Special weather statement, Mar 30, 6:45 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CDT WED MAR 30 2016
ARZ009-017-018-026-MOZ113-310030-
CRAIGHEAD AR-GREENE AR-CLAY AR-LAWRENCE AR-DUNKLIN MO-
645 PM CDT WED MAR 30 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
CLAY COUNTY IN EASTERN ARKANSAS...
EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
AT 645 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BEECH GROVE...OR 10
MILES NORTHWEST OF PARAGOULD...MOVING NORTHEAST AT 70 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN CRAIGHEAD...GREENE...CLAY...EASTERN LAWRENCE
AND DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3644 8996 3639 8997 3639 8996 3601 8996
3600 9029 3598 9029 3596 9083 3627 9079
3650 9027 3650 9022 3652 9022 3662 8996
TIME...MOT...LOC 2345Z 238DEG 62KT 3615 9067Special weather statement, Mar 30, 7:03 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT WED MAR 30 2016
MSZ005-006-009-TNZ092-310030-
TISHOMINGO MS-ALCORN MS-PRENTISS MS-HARDIN TN-
703 PM CDT WED MAR 30 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
EASTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDIN COUNTY IN WEST TENNESSEE...
AT 703 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER LEEDY...OR 11 MILES
WEST OF IUKA...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHERN TISHOMINGO...EASTERN ALCORN...NORTHEASTERN
PRENTISS AND SOUTHERN HARDIN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3500 8804 3501 8820 3492 8816 3491 8814
3468 8836 3478 8854 3500 8839 3500 8838
3502 8838 3525 8822 3512 8798 3507 8798
TIME...MOT...LOC 0003Z 214DEG 44KT 3480 8840Special weather statement, Mar 30, 7:21 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 721 PM CDT WED MAR 30 2016 ARZ026-027-035-310100- CRAIGHEAD AR-CROSS AR-POINSETT AR- 721 PM CDT WED MAR 30 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 800 PM CDT FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS... POINSETT COUNTY IN EASTERN ARKANSAS... AT 720 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BEEDEVILLE...OR 15 MILES SOUTHEAST OF NEWPORT...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN CRAIGHEAD...NORTHWESTERN CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3563 9104 3589 9048 3551 9033 3531 9104 TIME...MOT...LOC 0020Z 239DEG 49KT 3546 9106
Local storm report, Mar 30, 7:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD RAVENDEN 36.24N 91.25W
03/30/2016 LAWRENCE AR PUBLIC
ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.
&&
AJCLocal storm report, Mar 30, 8:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR TRAINED SPOTTER
MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
HIGH WATER. WATER MOVING SWIFTLY.
&&
JPMLocal storm report, Mar 30, 8:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR PUBLIC
PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
FLOODED.
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:09 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 3 hr |
| Mar 30, 7:21 PM CDT | Special Weather Statement | MEG | Poinsett | 39 min |
| Mar 30, 7:56 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 49 min |
| Mar 30, 8:55 PM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 3 hr |
| Mar 30, 8:59 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Mississippi, Randolph | 3 hr |
| Mar 30, 9:04 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Mar 30, 10:07 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 3 hr |
| Mar 30, 10:11 PM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| Mar 30, 11:43 PM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 3 hr |
| Mar 30, 11:44 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Mississippi, Randolph | 3 hr |
| Mar 30, 11:48 PM CDT | Areal Flood Warning | MEG | Clay, Craighead, Lawrence, Randolph | 3 hr |
| Mar 31, 1:08 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee | 3 hr |
| Mar 31, 1:31 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 4 hr |
| Mar 31, 1:36 AM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 3 hr |
| Mar 31, 1:40 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 3 hr |
| Mar 31, 2:13 AM CDT | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 3 hr |
| Mar 31, 2:39 AM CDT | Areal Flood Warning | MEG | Clay, Greene | 3 hr |
| Mar 31, 2:42 AM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 3 hr |
| Mar 31, 3:19 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Mar 31, 4:11 AM CDT | Flash Flood Warning | MEG | Lee | 64 min |
| Mar 31, 4:19 AM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 56 min |
| Mar 31, 5:09 AM CDT | Areal Flood Warning | MEG | Craighead, Lawrence, Poinsett | 3 hr |
| Mar 31, 9:53 AM CDT | River Flood Warning | MEG | Craighead | 69 hr |
| Mar 31, 9:53 AM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 4 days |
| Mar 31, 9:53 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 3 days |
| Mar 31, 10:09 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 51 min |
| Mar 31, 10:31 AM CDT | Flash Flood Warning | MEG | Craighead, Poinsett | 3 hr |
| Mar 31, 10:39 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 51 min |
| Mar 31, 10:48 AM CDT | Special Weather Statement | MEG | Greene | 42 min |
| Mar 31, 10:57 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett | 3 hr |
| Mar 31, 10:57 AM CDT | Special Weather Statement | MEG | Mississippi | 33 min |
| Mar 31, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 46 min |
| Mar 31, 11:18 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 42 min |
| Mar 31, 11:30 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 45 min |
| Mar 31, 11:55 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| Mar 31, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 48 min |
| Mar 31, 12:50 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 40 min |
| Mar 31, 12:55 PM CDT | Special Weather Statement | MEG | Mississippi | 35 min |
| Mar 31, 3:20 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 40 min |
| Mar 31, 3:39 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 51 min |
| Mar 31, 4:22 PM CDT | Special Weather Statement | MEG | Crittenden, Lee | 38 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 46 min |
| Mar 31, 4:33 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee | 42 min |
| Mar 31, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 41 min |
| Mar 31, 5:55 PM CDT | River Flood Warning | MEG | Clay, Greene | 51 hr |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.